# SDR A6WA202202118097

- Difficulty date: January 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Shroud
- Part number: 601R12076
- Part serial: NSN
- Condition: Cracked
- Location: Leading Edge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL P/N 601R12076 HAS A CRACK MEASURES L= 0.700 X W= 0.010Ï¿½  THE LOWER FLANGE OF INNER SHROUD AT INBOARD END AT WS149.58.   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGE ON LOWER FLANGE AND FABRICATED AND INSTALLED A REPAIR ANGLE FROM 0.020Ï¿½ 301 Ï¿½ SS AND FILLER FROM 0.040Ï¿½ 2024-T3 AL ALLOY. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA #AWAC- CRJ257-01796 REV IR DATED 1/19/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD NO. 20284, TT: 39745:56 TC: 39,335.
